# SDR SWIA2025121901104

- Difficulty date: November 4, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL,  CORRODED IN MULTIPLE LOCATIONS AND BENT, EVAL REQUIRED.  REMOVED AND REPLACED CARGO DOOR LOWER SILL IAW SRM 51-42-21, 51-40-11, 51-42-06, 51-42-13,  REV. 39B, AND REO 601R-53-61-8412, REV--.  COMPLETED TASK CARD 51-900-1003-SKY.   REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
